# SDR UALA2011082904639

- Difficulty date: August 28, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 44,621 hours, 18,052 cycles
- Engine: Iae V2527A5
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Condition: Open
- Location: Water System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE, FLIGHT DIVERTED.  FOUND OVERFLOW VALVE OPEN ON ARRIVAL.  CYCLED VALVE MANUALLY AND FROM SERVICE PANEL.  ALL OP'S NOW NORMAL.
